On locally biholomorphic mappings from multi-connected onto simply connected domains

Tom 85 / 2005

Piotr Liczberski, Victor V. Starkov Annales Polonici Mathematici 85 (2005), 135-143 MSC: Primary 30C55; Secondary 30F99, 32H02. DOI: 10.4064/ap85-2-3

Streszczenie

We continue E. Ligocka's investigations concerning the existence of $m$-valent locally biholomorphic mappings from multi-connected onto simply connected domains. We decrease the constant $m$, and also give the minimum of $m$ in the case of mappings from a wide class of domains onto the complex plane $\mathbb{C}$.

Autorzy

  • Piotr LiczberskiInstitute of Mathematics
    Technical University of /L/od/x
    /Zwirki 36
    90-924 /L/od/x, Poland
    e-mail
  • Victor V. StarkovInstitute of Mathematics
    Technical University of /L/od/x
    /Zwirki 36
    90-924 /L/od/x, Poland
    and
    Faculty of Mathematics
    Petrozavodsk State University
    Pr. Lenina 33
    185910 Petrozavodsk, Russia
    e-mail
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek